MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH¿ HEPARIN LOCK FLUSH SYRINGE; HEPARIN, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH¿ HEPARIN LOCK FLUSH SYRINGE; HEPARIN, VASCULAR ACCESS FLUSH
Model Number 306413
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that scale markings were missing on the bd posiflush¿ heparin lock flush syringe.This event occurred 2 times.The following information was provided by the initial reporter: once they took the syringe out from the wrapper, the inner syringe was unlabeled.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval?: yes.D10: returned to manufacturer on: 01-apr-2022.Possible lot numbers.D4: medical device lot #: 129482n.D4: medical device lot #: 131833n.D4: medical device expiration date: 30-apr-2023.H4: device manufacture date: 25-feb-2022.H6: investigation summary: it was reported the inner syringe was unlabeled.To aid in the investigation, three samples were received for evaluation by our quality team.A visual inspection was performed.One sample has no syringe barrel label.No other defects or imperfections were observed.This defect could occur if there was a jam at the labeler machine inducing the missing syringe barrel label.For the 'unknown' lot provided a device history record review could not be completed.A device history record review was completed for additional lot numbers 129482n and 131833n.The review did not reveal any detected quality issues during the production these lots that could have contributed to the reported defect.Verification of the labeler machine was performed.The settings were correct and the flow of products was good.Based on the investigation and with the returned sample analysis the symptom reported by the customer is confirmed.

Brand Name
BD POSIFLUSH¿ HEPARIN LOCK FLUSH SYRINGE
Common Device Name
HEPARIN, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13893198
Report Number1911916-2022-00166
Device Sequence Number12351616
Product Code NZW
UDI-Device Identifier30382903064138
UDI-Public30382903064138
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K163591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number306413
Device Catalogue Number306413
Device Lot NumberSEE H10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer04/04/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown